I guess the best thing to do is start off w/ a general background.
I'm a 34 year old Army Wife so yes my life is constantly full of fear & dread in that fact, alone.
I'm on HBP medicine, micardis hct, an antidepressant & depakote for bipolar disorder, xanax for anxiety as needed, Neurontin for pain in my back from degenerative disks & sciatica & i have an ankle fusion.
About 2 weeks ago, while lying in bed i suddenly started feeling dizzy. It only lasted for a few moments then it passed but it was enough to where it was.. "noticeable". I had another spell a few hours later, again while in bed, relaxing.
Next day was fine.. but that night, while relaxing, i had another one, then another, then another.
Now i am to the point to where every night & even a few times during the day i suffer w/ dizziness & lightheadness. Sometimes it is accompanied by heart palpitaions, sometimes not. The spells will suddenly hit me then, vanish. Last night i was at the movies w/ a friend & i began laughing hysterically at a scene & i felt like i was going to pass out & well, it ruined the whole thing. It was terrifying. It was like my air was cut off & i thought i was going to faint. I've laughed hard before but i have NEVER had something like that happen to me. I'm so scared.. i am afraid there is something WRONG & i'm ready to go to an er & demand a CT scan of my head i'm so worried. Also, I went to an open clinic in town today & the NP said that i had a little fluid in my right ear but not alot.
Last edited by scaredarmywife; 04-24-2007 at 03:35 PM.
Reason: forgot to add something....
I would question the blood pressure medication dosage. DO you have an at home blood pressure monitor? My husband was put on HB meds and it took about a month, but it about a month in his BP started to dip dangerously low and actually bottomed outtwice and we had to rush him to the ER.
Turns out his heart issues were sleep apnea induced and all he needed was increased exercice, cholesterol medication, CPAP for sleep apnea, and a quarter of the strength of the medication originally given.
Look in to your BP dropping to low as a result of the meds.. lying down in a low BP state will only intensify the symptoms!
If we learn by our mistakes, I am working on one hell of an education.